Page 3 of 3

Posted: Mon Feb 08, 2010 5:51 pm
by badnights
runkrun, do as Susan etc said and mention this to your doctor, no I mean TELL this to your doctor (I'm trying to learn how to communicate important things - "mentioning" is not effective enough). Your doctor hopefully knows about the possible side effect of suicidal depression, and the other side effect of daytime sleepiness. You are having either one or both, it seems. Such a relief to get rid of the RLS - but watch out for the price you're paying. Maybe the battle to find the right combination of meds is not quite over yet.

I could never have taken Neurontin in the daytime because of its somnolent effect. Even worse for me is Mirapex: I am totally unmotivated on Mirapex, cannot move, almost paralyzed - force myself to sit up on the bed but next thing I know I'm lying down again. If it's not acceptable - keep looking; there's a better answer. For 95% of us, to get 90% better :D